# SDR ASOA01012

- Difficulty date: January 27, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120057
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 12022623001
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 4861 - DURING APPROACH INTO ICT FROM DFW, CREW RECEIVED AN ''A'' AND ''B'' RED LIGHT INDICATION.  CAPTAIN CYCLED GEARS, BUT STILL HAD THE INDICATION.  CAPTAIN FLEW PAST TOWER TO CONFIRM GEAR WAS DOWN.  ICT TOWER DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG SENSOR HARNESS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
